# SDR DALA2025091606817

- Difficulty date: September 10, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 64,588 hours, 46,235 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fairing
- Condition: Damaged
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NOTED RUDDER FAIRING PANEL 370CR.   ER/A 629084-14 CREATED TRACKING TEMPORARY REPAIR ACCOMPLISHMENT. (1191759)
